Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Severe hair fall. Taken serums, maxi hair, neoptide. What is going on?

Hi, I'm 31 years old, female. I'm suffering from severe hair fall since 10 years ago and it is increasing. I used a lot of medications and lotions and serums, but useless. My doctor now asked me to take Alive for women once daily plus Maxi hair for hair ,skin and nails tablets twice daily plus Neoptide spray once daily and Hair back spray twice daily.. but I found in the Neoptide was written that Anaphase shampoo is advised. So is the shampoo necessary?
Asked On : Tue, 9 Apr 2013
Answers:  1 Views:  1182
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi..thanks for your query
In a case of chronic severe hair loss, like you have , there is a definite requirement of investigations and Ultrasonogram of the pelvic region to find out the exact reason for hair-loss.
This is principally of two types:
1)Telogen effluvium : Caused by nutritional deficiencies, certain diseases, after trauma,pregnancy/childbirth etc.
2)Hormonal /androgenetic hair loss : Influences by androgens or male hormones in the body play a role.This is also frequently associated with certain gynecological problems in the body , that can be controlled with adequate therapy.
I would advise you to ask your dermatologist for the investigations and then do directed therapy for the same.Any cause of hair-loss, requires considerable patience to treat and wait for the results.
Anaphase is a good shampoo.You can use it along with for the optimum benefits.
Hope this is helpful.Take care!
Answered: Tue, 9 Apr 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor